MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL CANNULA INTERLINK VIAL ACCESS; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL CANNULA INTERLINK VIAL ACCESS; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 303367
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medwatch report # (b)(4).Investigation summary: a device history record review was completed by our quality engineer team for provided material number 303367 and lot number 0363059.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.It could be possible the customer is not using the product as intended.If the product is not meeting the customers needs, it may be beneficial to contact the local bd sales, or marketing representative, for additional product options.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Capa not required at this time.
 
Event or Problem Description
It was reported that cannula interlink vial access was damaged.The following information was provided by the initial reporter: it was reported that while accessing the vial for sedation during interventional radiologic procedure, the bd blunt tip bent.

Brand Name
CANNULA INTERLINK VIAL ACCESS
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key12636823
Report Number1911916-2021-01076
Device Sequence Number17229399
Product Code FMI
UDI-Device Identifier00382903033676
UDI-Public00382903033676
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K924439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number303367
Device Lot Number0363059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1